# SDR ASAA2022011437165

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36,602 hours, 10,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Foward Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TC 78233008 EMERGENCY LIGHTS -OPS CHECK, FOUND FWD OVERWING EXIT EXTERIOR EMER. LIGHT INOP. ON L/H SIDE WING. GROUNDED - YES. REMOVED/REPLACED EMERGENCY EXIT LIGHT IAW B737-800 AMM 33-51-04, NO FIX, THIS LIGHT IS IN THE GROUP OF LIGHTS THAT'S CONTROLLED BY BATTERY PARK M2335 WHICH WAS CHANGED ON LOG PAGE 60117628. THIS LIGHT NOW OPS CHECKS GOOD IAW AMM 33-51-06 -960-805 PARAGRAPH E.6.
